MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 10 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 10 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 10-270
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "rupture".This record is for the right side.The device has been explanted.
 
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "encapsulated ruptured breast implant and markedly destroyed".Healthcare professional later reported "baker grade iv capsular contractor of the right breast not a rupture".This record is for the right side.The device has been explanted.
 
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.Additional, changed, and/or corrected data: b.5., d.4., h.6., h.11.

Brand Name
Style 10 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25630042
Report Number9617229-2026-12250
Device Sequence Number9729210
Product Code FTR
UDI-Device Identifier10888628001237
UDI-Public(01)10888628001237(17)Unknown
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2012
Device Catalogue Number10-270
Device Lot Number1402607
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/22/2026
08/20/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/17/2026
09/07/2026
Date Device Manufactured03/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight128 LB
Patient RaceWhite